Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 6, NWS Wilmington, OH

February 25, 2011Ross County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 25, 2011, 7:24 AM EST for Ross County, Ohio. It took effect at Feb 25, 2011, 10:44 AM EST. It was in force for 80 min.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 7:24 AM EST (12:24 UTC)
In effect from
Feb 25, 2011, 10:44 AM EST
Expired
Feb 25, 2011, 12:04 PM EST
In force
80 min
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Ross County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paint Creek near Bourneville (BVLO1). The gauge peaked at 11.64 ft at Feb 25, 2011, 9:00 AM EST.

actionminormoderate5101502/2502/26
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03234000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WGUS41 KILN 251224
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
724 AM EST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT MILFORD
  PAINT CREEK AT BOURNEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC025-061-260024-
/O.NEW.KILN.FL.W.0005.110225T1640Z-110226T0220Z/
/MLGO1.1.ER.110225T1640Z.110225T1800Z.110225T2020Z.NO/
724 AM EST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT MILFORD
* FROM THIS MORNING TO THIS EVENING.
* AT 6 AM THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 17.4 FEET BY THIS AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER IN 
  CLERMONT AND HAMILTON COUNTIES.
  

$$

OHC141-260024-
/O.NEW.KILN.FL.W.0006.110225T1544Z-110226T0203Z/
/BVLO1.1.ER.110225T1544Z.110225T1800Z.110225T2003Z.NO/
724 AM EST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PAINT CREEK AT BOURNEVILLE
* FROM THIS MORNING TO THIS EVENING.
* AT 6 AM THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY THIS AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 12.0 FEET, LOWLAND FLOODING OCCURS IN PAXTON AND TWIN 
  TOWNSHIPS IN ROSS COUNTY WITH WATER APPROACHING ALUM CLIFF AND BOSWELL
  RUN ROADS.
  

$$
1 follow-up statement
279 
WGUS81 KILN 251704
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1204 PM EST FRI FEB 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  PAINT CREEK AT BOURNEVILLE

OHC141-251734-
/O.CAN.KILN.FL.W.0006.000000T0000Z-110226T0203Z/
/BVLO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1204 PM EST FRI FEB 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PAINT CREEK AT BOURNEVILLE
* AT 11 AM THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE...IT CRESTED JUST BELOW FLOOD STAGE
  AT 11.7 FEET LATE THIS MORNING.
* AT STAGES NEAR 12.0 FEET, LOWLAND FLOODING OCCURS IN PAXTON AND TWIN 
  TOWNSHIPS IN ROSS COUNTY WITH WATER APPROACHING ALUM CLIFF AND BOSWELL
  RUN ROADS.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:38 AM EST, 46 minutes earlier.

Area forecast discussion, Feb 25, 6:38 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
638 AM EST FRI FEB 25 2011

.SYNOPSIS...
A STRONG LOW PRESSURE CENTER WILL QUICKLY MOVE INTO THE
APPALACHIANS THIS MORNING. PRECIPITATION ON THE BACKSIDE OF THE
LOW WILL BE HEAVY THIS MORNING...BUT GRADUALLY TAPER OFF DURING
THE LATE MORNING HOURS. HIGH PRESSURE WILL BUILD IN TONIGHT AND
WILL LINGER INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE LOCATED OVER SOUTH CENTRAL OH INTO NE KY ATTM IS FCST
TO MOVE INTO THE APPALACHIANS LATER THIS MORNING. THE HEAVY RAINS
AHEAD OF THE LOW HAVE PUSHED E OF THE REGION...SO DROPPED THE
FLOOD WATCH.

PRECIP ON THE NW SIDE OF THE LOW IS ANOTHER STORY. AREA OF HEAVY
SNOW DEVELOPED OVER INDIANA AND HAS SPREAD INTO THE NW COUNTIES.
THIS IS ASSOCIATED WITH A DEFORMATION ZONE CAUSED BY STRONG
FRONTOGENETICAL CIRCULATION IN VICINITY OF LOW-LEVEL BAROCLINIC
ZONE. THIS WILL CAUSE VIGOROUS LOW AND MID LEVEL ASCENT FOR THE
NEXT FEW HOURS. ALL THIS LIFT HAS CAUSED THUNDER SNOW IN
WAPAKONETA. SNOW RATES OF AN INCH PER HOUR WILL BE POSSIBLE THRU
12Z. BACKED OFF A LITTLE ON THE SNOW AMOUNTS SINCE IT TOOK LONGER
TO GET GOING AND THE QUICKER EXIT TIME. WENT 4 TO 6 STORM TOTAL
ACROSS EXTREME NW AND 2 TO 5 INCHES IN THE TIER OF COUNTIES S OF
THAT. AS THE COLDER AIR WORKS SE TODAY...CANT RULE OUT SOME SLEET
OR FREEZING RAIN. SOUTH OF THE ADVISORY WENT AN INCH OR LESS OF
SNOW. AS THE LOW EXITS...THE PCPN WILL BEGIN TO END. THE NE
MIGHT SEE SOME LINGERING SN INTO THE AFTN.

TEMPERATURES WILL DROP IN THE SE DURING THE DAY...WHILE ELSEWHERE
THEY WILL SEE A SMALL DAYTIME RECOVERY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDS IN TONIGHT. A QUICK MOVING SYSTEM MOVES
ACROSS THE GREAT LAKES SATURDAY. MODELS HAVE PUSHED THIS SYSTEM A
LITTLE FARTHER N. IT NOW LOOKS LIKE IT WILL STAY N OF THE FA...SO
DRIED OUT SATURDAY.

ANOTHER LOW BEGINS TO DEVELOP OUT OVER THE PLAINS ON SATURDAY. A
WARM FNT DEVELOPS INTO THE REGION SAT NGT AND SOME LIGHT SHOWERS
DEVELOP. TEMPS ACROSS THE N WILL BE COOL ENUF FOR SNOW
SHOWERS...BUT AMOUNTS WILL BE LIGHT.

SLY FLOW INCREASES ON SUNDAY AND ADDITIONAL SCT SHRA WILL BE
POSSIBLE SUNDAY.

THE GFS MOS MAX AND MINS MATCH FCST TECHNIQUES THRU THE
PERIOD...SO DIDNT STRAY TOO MUCH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
FOCUS IS ON NEXT STRONG LOW FCST TO PUSH ACROSS THE REGION AT
BEGINNING OF PERIOD. WAA WILL PUSH SOME MOISTURE INTO CWA BY SUNDAY
AFTN PER MODELS. LIGHT AMOUNTS WILL KEEP POPS IN CHC CATEGORY FOR
NOW. BETTER DYNAMICS AND MOISTURE WILL MOVE INTO THE AREA SUNDAY
NIGHT AS LOW TRACKS NORTHEAST ACROSS MIDWEST. MODELS QUICKER THAN
PREVIOUS RUNS WITH SYSTEM AND FROPA ON MONDAY. WARMER AIR WITH THIS
SO NO WINTER PRECIP EXCEPT FOR PERHAPS A LITTLE MIX BACK SIDE OF LOW
BY MONDAY AFTN(FLURRIES/SPRINKLES). CONVECTION APPEARS LIKELY WITH
SUCH DYNAMICS ALTHOUGH TIMING NOT THE BEST. WILL HOLD OFF MENTIONING
THUNDER FOR NOW AS BIGGER CONCERN COULD BE STRONG SYNOPTIC WINDS.
TEMPS WILL BE TOUGH DEPENDING ON ANY LEFT OVER SNOW DEPTH IN THE FAR
NORTH ON SUNDAY AND CLOUD COVER AND RAIN. STEADY OR FALLING TEMPS ON
MONDAY IF MODELS PAN OUT.

AFTER MONDAY FLOW BECOMES MORE ZONAL. WEATHER BENIGN WITH LITTLE OR
NO MOISTURE TO WORK WITH. TEMPS WILL BE NEAR NORMAL AND CLOSE TO
GUIDANCE.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE HAS PUSHED EAST OF TAF SITES. COLD AIR CHANGING RAIN
TO SNOW BEFORE ENDING BY 14-16Z. SOME BRIEF ICE MIX BUT QUICK
CONVERSION TO SNOW. IFR CIGS WILL SLOWLY RISE TO MVFR IN THE
AFTERNOON. MAINLY MVFR VSBYS WITH BRIEF IFR IN SNOW BAND FROM
12-14Z ACROSS DAY TO CMH. VSBYS VFR BY AFTERNOON. STRONG WINDS
WILL DIMINISH IN THE AFTERNOON AS GRADIENT WEAKENS. MVFR CIGS INTO
TONIGHT.

OUTLOOK...THERE IS A GOOD CHANCE OF MVFR CEILINGS SUNDAY INTO
MONDAY ALONG WITH MVFR/IFR VISIBILITIES SUNDAY NIGHT AND MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR OHZ026-
     034-035.
     WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     OHZ042>046-051-052.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...PADGETT
AVIATION...PADGETT
Hazardous weather outlook, Feb 25, 5:23 AM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EST FRI FEB 25 2011

OHZ026-034-035-261030-
HARDIN-MERCER-AUGLAIZE-
523 AM EST FRI FEB 25 2011

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

OHZ042>046-051-052-261030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
523 AM EST FRI FEB 25 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ050-058-059-066-OHZ053>056-060>062-261030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
523 AM EST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

EXITING LOW PRESSURE WILL BRING AN AREA OF SNOW...POSSIBLY MIXING
WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL
ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-261030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
523 AM EST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

EXITING LOW PRESSURE WILL BRING AN AREA OF RAIN AND SNOW...POSSIBLY
MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING.
SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Feb 25, 4:58 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     FLOOD            2 NE BLUE ASH           39.26N 84.36W
02/25/2011                   HAMILTON           OH   BROADCAST MEDIA

            STANDING WATER IN AN AREA OF POOR DRAINAGE HAS WATER OVER
            PORTIONS OF INTERSTATE 71.

0400 AM     FLOOD            5 SSE LEBANON           39.36N 84.18W
02/25/2011                   WARREN             OH   LAW ENFORCEMENT

            HIGH WATER ON STUBBS MILLS ROAD AND ROUTE 22/3. WATER IS
            ALSO RISING TO FRONT STREET IN MORROW.

0400 AM     FLOOD            4 N DOWNTOWN CINCINNATI 39.16N 84.51W
02/25/2011                   HAMILTON           OH   BROADCAST MEDIA

            ONE LANE OF INTERSTATE 75 BLOCKED NEAR MITCHELL AVENUE.

&&

JOHNF
Local storm report, Feb 25, 5:03 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
503 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     FLOOD            5 SW VERSAILLES         39.01N 85.33W
02/25/2011                   RIPLEY             IN   TRAINED SPOTTER

            A TENTH OF A MILE OF ROADWAY EAST OF NEW MARION WAS
            COVERED BY WATER.

&&

JOHNF
Local storm report, Feb 25, 6:12 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     SNOW             BELLEFONTAINE           40.36N 83.76W
02/25/2011  M2.0 INCH        LOGAN              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE.

0351 AM     SNOW             CELINA                  40.55N 84.57W
02/25/2011  M2.0 INCH        MERCER             OH   DEPT OF HIGHWAYS

            COUNTY GARAGE.

0415 AM     SNOW             URBANA                  40.11N 83.75W
02/25/2011  M1.0 INCH        CHAMPAIGN          OH   DEPT OF HIGHWAYS

            COUNTY GARAGE. TWO INCHES ON THE GROUND.

0450 AM     SNOW             MARYSVILLE              40.24N 83.37W
02/25/2011  M2.0 INCH        UNION              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE

0503 AM     SNOW             SPRINGFIELD             39.93N 83.80W
02/25/2011  E0.3 INCH        CLARK              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE REPORTED A QUARTER INCH.

0523 AM     SNOW             WEST ALEXANDRIA         39.74N 84.53W
02/25/2011  M1.0 INCH        PREBLE             OH   DEPT OF HIGHWAYS

            COUNTY GARAGE.

0534 AM     HEAVY SNOW       GREENVILLE              40.10N 84.62W
02/25/2011  M4.0 INCH        DARKE              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE.

&&

JOHNF
Local storm report, Feb 25, 6:29 AM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     HEAVY SNOW       2 N GETTYSBURG          40.14N 84.50W
02/25/2011  M4.5 INCH        DARKE              OH   TRAINED SPOTTER

            NEAR ROUTE 36.

&&

JOHNF
Local storm report, Feb 25, 7:03 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     SNOW             KDAY DAYTON COX APT     39.90N 84.22W
02/25/2011  M0.9 INCH        MONTGOMERY         OH   ASOS

&&

JOHNF
Local storm report, Feb 25, 7:17 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     SNOW             EATON                   39.75N 84.63W
02/25/2011  E3.0 INCH        PREBLE             OH   COUNTY OFFICIAL

            LOTS OF BLOWING. 1.16 INCHES OF LIQUID MEASURED OVERNIGHT

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:15 PM ESTAreal Flood AdvisoryILNHamilton4 hr
Feb 25, 3:14 AM ESTRiver Flood WarningILNAdams15 hr
Feb 25, 4:48 AM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Feb 25, 7:24 AM ESTRiver Flood WarningILNClermont, Hamilton4 hr
Feb 25, 7:55 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren4 hr
Feb 25, 10:16 AM ESTRiver Flood WarningILNPike, Scioto42 hr
Feb 25, 10:23 AM ESTRiver Flood WarningILNHocking15 hr
Feb 25, 2:13 PM ESTRiver Flood WarningILNPickaway13 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.